# SDR F3LA2014091101068

- Difficulty date: September 4, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 38,965 hours, 19,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Part time: 38,965 hours, 19,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 S2 INSPECTION.  FLOOR TO FUSELAGE PLATE TRAY AFT OF FRAME 68 CRACKED RT Y-1292.  R & R SHEAR PLATE TRAY AFT OF FRAME 68 IAW SRM 51-42-11 PAR 6 1  -8 PAR 7 B 1 A-D, PAR 13 D 1-4.  ACFT DUE OUT OF C CHECK 9/16/2014.
